Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 10, NWS Cleveland, OH

May 11, 2015Mahoning County, Portage County, Stark County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 11, 2015, 7:15 PM EDT for Mahoning County, Portage County, Stark County, Ohio. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2015, 7:15 PM EDT (23:15 UTC)
Expired
May 11, 2015, 8:15 PM EDT
In force
60 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Mahoning County, OH, Portage County, OH, Stark County, OH

The radar

The Pittsburgh radar (KPBZ), 77 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 7:30 PM EDTTSTM WND DMGSebring, OHSEBRING POLICE DEPARTMENT REPORTED WIDESPREAD TREES AND POWER LINES DOWN IN TOWN.
May 11, 7:32 PM EDTTSTM WND DMG2 Se Craig Beach, OHREPORT OF SEVERAL LARGE TREES SNAPPED AND LAYING ON POWER LINES IN THE MILTON TOWNSHIP AREA...TIME IS RADAR ESTIMATED... REPORT VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 5:47 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 11.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1342 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

091 
WUUS51 KCLE 112315
SVRCLE
OHC099-133-151-120015-
/O.NEW.KCLE.SV.W.0010.150511T2315Z-150512T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
715 PM EDT MON MAY 11 2015

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MAHONING COUNTY IN NORTHEAST OHIO...
  SOUTHEASTERN PORTAGE COUNTY IN NORTHEAST OHIO...
  EASTERN STARK COUNTY IN NORTHEAST OHIO...

* UNTIL 815 PM EDT

* AT 713 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LOUISVILLE TO MINERVA...AND MOVING NORTHEAST AT 40
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  YOUNGSTOWN...ALLIANCE...SEBRING...CANFIELD...BOARDMAN...CAMPBELL...
  LIMAVILLE...MAPLE RIDGE...BELOIT...CRAIG BEACH...AUSTINTOWN...
  POLAND...NEW MIDDLETOWN...STRUTHERS AND LOWELLVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4111 8127 4114 8099 4113 8052 4090 8051
      4090 8082 4093 8084 4093 8089 4090 8090
      4090 8108 4073 8108 4072 8124
TIME...MOT...LOC 2314Z 228DEG 37KT 4085 8118 4073 8103

HAIL...1.00IN
WIND...60MPH

$$

KEC
2 follow-up statements
604 
WWUS51 KCLE 112344
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
744 PM EDT MON MAY 11 2015

OHC133-151-112354-
/O.CAN.KCLE.SV.W.0010.000000T0000Z-150512T0015Z/
PORTAGE OH-STARK OH-
744 PM EDT MON MAY 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STARK AND SOUTHEASTERN
PORTAGE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4090 8090 4098 8098 4106 8094 4114 8092
      4113 8052 4090 8051 4090 8082 4093 8084
      4093 8089
TIME...MOT...LOC 2344Z 250DEG 30KT 4113 8078 4092 8074

$$

OHC099-120015-
/O.CON.KCLE.SV.W.0010.000000T0000Z-150512T0015Z/
MAHONING OH-
744 PM EDT MON MAY 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MAHONING
COUNTY UNTIL 815 PM EDT...

AT 742 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LORDSTOWN TO SALEM...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
YOUNGSTOWN...BOARDMAN...CAMPBELL...AUSTINTOWN...POLAND...STRUTHERS...
NEW MIDDLETOWN AND LOWELLVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4090 8090 4098 8098 4106 8094 4114 8092
      4113 8052 4090 8051 4090 8082 4093 8084
      4093 8089
TIME...MOT...LOC 2344Z 250DEG 30KT 4113 8078 4092 8074

HAIL...1.00IN
WIND...60MPH

$$

KEC
402 
WWUS51 KCLE 120001
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
801 PM EDT MON MAY 11 2015

OHC099-120015-
/O.CON.KCLE.SV.W.0010.000000T0000Z-150512T0015Z/
MAHONING OH-
801 PM EDT MON MAY 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MAHONING COUNTY UNTIL 815 PM EDT...

AT 757 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM YOUNGSTOWN TO 8 MILES SOUTHEAST OF BOARDMAN...AND
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED. WIDESPREAD TREES AND POWER LINES WERE 
REPORTED IN SEBRING. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LOWELLVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 4091 8076 4105 8080 4114 8081 4113 8052
      4090 8051
TIME...MOT...LOC 0001Z 253DEG 33KT 4111 8058 4097 8050

HAIL...0.75IN
WIND...60MPH

$$

KEC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:41 PM EDT, 34 minutes earlier.

Area forecast discussion, May 11, 6:41 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
641 PM EDT MON MAY 11 2015

.SYNOPSIS...
STRONG COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT KICKING OFF
THUNDERSTORMS. THIS WILL BE FOLLOWED BY A SECONDARY COLD FRONT
TOMORROW...USHERING IN MUCH COOLER CONDITIONS.

&&

.NEAR TERM /THROUGH TUESDAY/...
TORNADO WATCH #164 OVER THE WESTERN HALF OF THE FORECAST AREA REMAINS
IN EFFECT UNTIL 8 PM EDT.

SEVERE THUNDERSTORM WATCH #167 OVER THE EASTERN HALF OF THE FORECAST
AREA IS IN EFFECT UNTIL 1 AM EDT.

A FRAGMENTED N-S LINE OF THUNDERSTORMS IS NOW MAKING ITS WAY
ACROSS CUYAHOGA COUNTY AND POINTS SOUTH AND WEST. ANIMATED INFRARED
SATELLITE IMAGERY SHOWS CLOUD TOPS HAVE EXPANDED AND COOLED TO
-65C IN ABOUT AN HOUR WITH THIS LINE. SO FAR A PEAK WIND OF 30 KNOTS
HAS BEEN OBSERVED AT KCLE...AND 41 KNOTS AT KMFD. BY AND LARGE
THIS LINE HAS REMAINED SUB- SEVERE AND HAS ONLY PROMPTED 1 SVR IN
KNOX COUNTY AT 525 PM EDT. THIS LINE WILL CONTINUE TO MOVE OFF
TO THE EAST TOWARDS YOUNGSTOWN AND ERIE EARLY THIS
EVENING...BRINGING WITH IT THE THREAT OF SEVERE THUNDERSTORMS. A
SECONDARY LINE OF LESS ACTIVE SHOWERS AND STORMS...LOCATED JUST
AHEAD OF THE COLD FRONT...IS NOW MAKING ITS WAY INTO TOLEDO METRO
AREA. NONETHELESS...THIS LINE HAS THE POTENTIAL TO PRODUCE A FEW
ISOLATED STRONG TO SEVERE THUNDERSTORMS WITH POSSIBLE ROTATION.
THE COLD FRONT WILL CLEAR THE TOLEDO AREA BY 8PM...CLEVELAND/AKRON
BY 10PM...AND ERIE JUST AFTER MIDNIGHT.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
MUCH COOLER AND DRIER CONDITIONS ON TAP FOR NEXT FEW DAYS.  DEW
POINTS BEHIND THE FRONT IN THE LOWER 40S TO UPPER 30S.  TUESDAY
MORNING WILL START OUT DRY BUT COULD SEE SOME SHOWERS IN THE EAST AS
SECONDARY COLD FRONT SWINGS ACROSS EASTERN LAKE ERIE TOMORROW
AFTERNOON.  ALL 3 MODELS PLUNGE THE 850MB TEMPS OVER LAKE ERIE TO
NEAR ZERO C BY TUESDAY EVENING.  COOLER CONDITIONS WILL CONTINUE
THROUGH MID WEEK AS A LARGE AREA OF HIGH PRESSURE MOVES WEST OVER
THE AREA ON WEDNESDAY.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
HIGH PRESSURE WILL START OUT OVERHEAD ON THURSDAY BEFORE BUILDING TO
THE EAST COAST ON FRIDAY. MEANWHILE A SHORTWAVE TROUGH WILL LIFT OUT
OF THE PLAINS TOWARDS THE UPPER MIDWEST WITH ENERGY SPILLING AROUND
THE UPPER LEVEL RIDGE ACROSS THE SOUTHERN LAKES REGION. THE
ASSOCIATED SURFACE TROUGH WILL ATTEMPT TO LIFT A WARM FRONT NORTH
ACROSS THE AREA ON FRIDAY BUT MODELS DIFFER ON BOTH THE NORTHERN
PROGRESS OF THE FRONT AND DEGREE OF AVAILABLE MOISTURE. A WARMING
TREND WILL BE UNDERWAY FOR THE WEEKEND WITH TEMPERATURES RECOVERING
INTO THE 70S TO NEAR 80 DEGREES. DEPENDING ON THE NORTHWARD PROGRESS
OF THE WARM FRONT...SCATTERED THUNDERSTORMS MAY LINGER EITHER NEAR
THE WARM FRONT OR IN THE WARM SECTOR. LOW PRESSURE WILL TRACK OUT OF
THE PLAINS TOWARDS THE UPPER LAKES REGION WITH THE ASSOCIATED COLD
FRONT APPROACHING THE AREA LATE MONDAY. COVERAGE OF SHOWERS AND
THUNDERSTORMS WILL INCREASE AHEAD OF THE FRONT.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING
AHEAD OF A STRONG COLD FRONT ADVANCING FROM THE WEST. A TORNADO
WATCH HAS BEEN ISSUED FOR NORTHWEST AND NORTH CENTRAL OHIO INCLUDING
TOL/FDY/MFD. THUNDERSTORMS WILL APPROACH THE TOL/FDY AREAS BY
20Z...CLE BY 22Z AND YNG TOWARDS 00Z. THUNDERSTORMS COULD BE STRONG
AND BRIEF WIND GUSTS OF 40-50 KNOTS COULD ACCOMPANY THE STRONGEST
STORMS...ESPECIALLY PRIOR TO SUNSET. UPDATES WILL BE MADE TO TAFS TO
REFLECT BETTER TIMING AND STRENGTH OF WIND GUSTS AS STORMS APPROACH.
SCATTERED SHOWERS COULD LINGER FOR A FEW HOURS BEHIND THE FRONT
BEFORE MUCH DRIER AIR ARRIVES. WINDS WILL INCREASE CONSIDERABLY LATE
TONIGHT INTO TUESDAY WITH GUSTS TO 35 KNOTS POSSIBLE. VFR CONDITIONS
WILL RETURN BY TUESDAY MORNING.

.OUTLOOK...MVFR CEILINGS POSSIBLE EXTREME NE OH/NW PA WEDNESDAY.
NON VFR POSSIBLE AGAIN FRIDAY.

&&

.MARINE...
A COLD FRONT WILL MOVE ACROSS LAKE ERIE TONIGHT WITH COLD ADVECTION
CONTINUING THROUGH THE DAY ON TUESDAY. WEST SOUTHWEST WINDS ON LAKE
ERIE WILL INCREASE TO 20-25 KNOTS AND SMALL CRAFT ADVISORIES WILL BE
NEEDED ON LAKE ERIE THROUGH TUESDAY NIGHT. CONDITIONS WILL IMPROVE
WEDNESDAY AS HIGH PRESSURE BUILDS OVER THE CENTRAL GREAT
LAKES...BUILDING TO NEW ENGLAND ON THURSDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...DJB
NEAR TERM...MAYERS
SHORT TERM...DJB
LONG TERM...KEC
AVIATION...KEC
MARINE...KEC
Hazardous weather outlook, May 11, 9:22 AM EDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
922 AM EDT MON MAY 11 2015

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-121330-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
922 AM EDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND EARLY
TONIGHT. THE PRIMARY THREAT WILL BE STRONG DAMAGING WINDS AND
LARGE HAIL.  AN ISOLATED TORNADO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 11, 2:29 PM EDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
229 PM EDT MON MAY 11 2015

OHZ003-006-017-027-111930-
HANCOCK-LUCAS-WOOD-WYANDOT-
229 PM EDT MON MAY 11 2015

...SPECIAL WEATHER STATEMENT FOR HANCOCK...LUCAS...NORTHWESTERN
WYANDOT AND WOOD COUNTIES UNTIL 330 PM EDT...

AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 29 MILES WEST OF
SWANTON TO 43 MILES SOUTHWEST OF DESHLER...MOVING NORTHEAST AT 20
MPH. THE STORMS SHOULD MOVE INTO THE AREA BY 330 PM THIS AFTERNOON.

THESE STORMS WILL AFFECT THE REGION WITH GUSTY WINDS AND HAIL ALONG
WITH CLOUD TO GROUND LIGHTNING.  BE ALERT FOR POSSIBLE WARNINGS.

LOMBARDY
Local storm report, May 11, 6:19 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
619 PM EDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND DMG     MARTINSBURG             40.27N 82.35W
05/11/2015                   KNOX               OH   911 CALL CENTER

            KNOX COUNTY SHERIFF REPORTED SEVERAL TREES DOWN IN AND
            NEAR THE TOWN OF MARTINSBURG. SOME TREES WERE LAYING ON
            POWER LINES AND THE POWER IS OUT IN THE TOWN OF
            MARTINSBURG.

&&

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 3:34 PM EDTSevere Thunderstorm WarningCLELucas, Wood41 min
May 11, 4:09 PM EDTSpecial Marine WarningCLE2 hr
May 11, 5:25 PM EDTSevere Thunderstorm WarningCLEKnox36 min
May 11, 5:38 PM EDTSpecial Marine WarningCLE112 min
May 11, 6:48 PM EDTSevere Thunderstorm WarningCLECuyahoga, Medina, Summit42 min
May 11, 7:02 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage58 min
May 11, 7:19 PM EDTSevere Thunderstorm WarningCLELake41 min
May 11, 7:29 PM EDTSevere Thunderstorm WarningCLEAshtabula46 min
May 11, 7:30 PM EDTSpecial Marine WarningCLE75 min
May 11, 7:46 PM EDTSevere Thunderstorm WarningCLETrumbull43 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.